Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 1, Issue 3, Part B (2015)

Integral solutions of the heptic equation with five unknowns x3-y3+2(z3-w3)=3(z-w)+6(k2+2s2)T7

Author(s)
S. Vidhyalakshmi, A. Kavitha and M. A. Gopalan
Abstract
The non-homogeneous Diophantine equation of degree seven with five unknowns represented by x3-y3+2(z3-w3)=3(z-w)+6(k2+2s2)T7 is analyzed for its non-zero distinct integer solutions. A few interesting relation between the solutions and special numbers namely Polygonal numbers, Pyramidal numbers, centered Polygonal numbers are exhibited.
Pages: 82-85  |  734 Views  6 Downloads
How to cite this article:
S. Vidhyalakshmi, A. Kavitha, M. A. Gopalan. Integral solutions of the heptic equation with five unknowns x3-y3+2(z3-w3)=3(z-w)+6(k2+2s2)T7. Int J Appl Res 2015;1(3):82-85.
Call for book chapter
International Journal of Applied Research